When TTC#1 I took 150mg/day (prescribed by RE) with no side effects. This time around, with same RE, started with 75 and had increased facial hair, yucky breakouts on my chest, shoulders and neck, and increased hair loss. I have fine hair to begin with so it was really noticable. I brought it up with RE and he told me they usually have patients stop taking it or at least reduce the dosage if there are side effects. I reduced the dosage to half and everything cleared up.
I'm now with Dr. Check and he recommended that I stop taking it all together- that it could actually be detrimental to egg quality for me. Which left me in a state of panic for a while- afraid to take it, afraid to not take it. I felt like everyone but me was taking it. But it the end I decided to follow Check's advice.
You might try reducing the dosage for a couple of weeks, see what happens and then slowly build it back up to 75.